HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

I Have A 7 Month Old Daughter And She Just

default
Posted on Mon, 13 Jul 2020
Question: I have a 7 month old daughter and she just got her 6 month shots 3 days ago yesterday morning she broke out in hives what should I do. I've already given her a small dose of children's Benadryl. It looks like the hives go away some when we give her the Benadryl. The main concern is if it's an allergic reaction could her airway become constricted?
doctor
Answered by Dr. Olgeta Xhufka (1 hour later)
Brief Answer:
No risk of severe allergic reaction.

Detailed Answer:
Hello dear, welcome to Ask a doctor's service.
I read your query and here is my advice.

I don't think she has any risk of developing severe allergic reaction. Don't worry about the allergic reaction with construction of airways. It happens in extremely rare cases and imediately (minutes) after the vaccination is done.
Having rash and hives is common when doing MMR vaccine.
The rash will go by itself in few days without the need for medications.

Hope I have answered the question.
Let me know if I can assist you further.
Note: For further queries related to your child health, Talk to a Pediatrician. Click here to Book a Consultation.

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Olgeta Xhufka

General & Family Physician

Practicing since :2011

Answered : 10166 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Have A 7 Month Old Daughter And She Just

Brief Answer: No risk of severe allergic reaction. Detailed Answer: Hello dear, welcome to Ask a doctor's service. I read your query and here is my advice. I don't think she has any risk of developing severe allergic reaction. Don't worry about the allergic reaction with construction of airways. It happens in extremely rare cases and imediately (minutes) after the vaccination is done. Having rash and hives is common when doing MMR vaccine. The rash will go by itself in few days without the need for medications. Hope I have answered the question. Let me know if I can assist you further.